Electron. J. Diff. Equ., Vol. 2015 (2015), No. 120, pp. 1-15.

A comparison principle for singular parabolic equations in the Heisenberg group

Pablo Ochoa

In this work, we prove a comparison principle for singular parabolic equations with boundary conditions in the context of the Heisenberg group. In particular, this result applies to interesting equations, such as the parabolic infinite Laplacian, the mean curvature flow equation and more general homogeneous diffusions.

Submitted March 24, 2015. Published April 30, 2015.
Math Subject Classifications: 35R03, 35R03.
Key Words: Partial differential equations on the Heisenberg group; viscosity solutions.

Show me the PDF file (252 KB), TEX file, and other files for this article.

Pablo Ochoa
Facultad de Ciencias Exactas y naturales
Universidad Nacional de Cuyo
Mendoza 5500, Argentina
email: ochopablo@gmail.com

Return to the EJDE web page